# SDR DHL2006742002

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 37067001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND EMERGENCY EXIT LIGHTS DIM.  REMOVED AND REPLACED BATTERIES IAW MM 33-50-71, OPS CK GOOD.
